# SDR CHQA201100391

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 27,134 hours, 22,889 cycles
- Engine: Allsn AE3007A
- Engine time: 22,668 hours, 19,784 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB THERE WAS SMOKE IN THE COCKPIT.  THE AIRCRAFT RETURNED TO KDTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT ELECTRICAL SYSTEM, THE WINDSHIELD HEATING SYSTEM, OPERATED BOTH COOLING PACKS, AND PERFORMED ENGINE RUNS WITH NO DEFECTS NOTED.
